Alert archive / Alabama / Freeze Warnings in 2007
Freeze Warning 4, NWS Birmingham, AL
NWS Birmingham, AL issued this freeze warning at Nov 7, 2007, 8:45 AM CST for 39 counties in Alabama. It took effect at Nov 7, 2007, 10:00 PM CST. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 7, 2007, 8:45 AM CST (14:45 UTC)
- In effect from
- Nov 7, 2007, 10:00 PM CST
- Expired
- Nov 8, 2007, 8:00 AM CST
- In force
- 10 hr
- Issued by
- NWS Birmingham, AL
All 39 counties
Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 2.8 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1544 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- -14 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KBMX 071445 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 845 AM CST WED NOV 7 2007 ...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA... .THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO SPREAD INTO CENTRAL ALABAMA TONIGHT. WITH CLEAR SKIES...DRY AIR...AND WINDS BECOMNIG CALM OVERNIGHT...CONDITIONS WILL BE PERFECT FOR TEMPERATURES TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA. ALZ011>015-017>029-072245- /O.NEW.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 845 AM CST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY. ANOTHER NIGHT OF FREEZING TEMPERATURES IS LIKELY AGAIN TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO DROP TO AT LEAST THE LOWER 30S IN MOST AREAS...WITH SOME 20S LIKELY IN THE NORMALLY COLDER OUTLYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>050-072245- /O.NEW.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 845 AM CST WED NOV 7 2007 ...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY. WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING CONDITIONS EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD FREEZE OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO DIP INTO THE LOWER 30S IN MOST AREAS...PERHAPS AS LOW AS THE UPPER 20S IN THE NORMALLY COLDER OUTLYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ 61
2 follow-up statements
000 WWUS74 KBMX 072145 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 345 PM CST WED NOV 7 2007 ...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA... .THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO SPREAD INTO CENTRAL ALABAMA TONIGHT. WITH CLEAR SKIES...DRY AIR... AND WINDS BECOMING CALM OVERNIGHT...CONDITIONS WILL BE PERFECT FOR TEMPERATURES TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA. ALZ011>015-017>029-080430- /O.CON.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 345 PM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY. ANOTHER NIGHT OF FREEZING TEMPERATURES IS LIKELY AGAIN TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO DROP TO AT LEAST THE LOWER 30S IN MOST AREAS...WITH SOME 20S LIKELY IN THE NORMALLY COLDER OUTLYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>050-080430- /O.CON.KBMX.FZ.W.0004.071108T0400Z-071108T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 345 PM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY... A FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CST THURSDAY. WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING CONDITIONS EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD FREEZE OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT. OVERNIGHT LOWS ARE EXPECTED TO DIP INTO THE LOWER 30S IN MOST AREAS...PERHAPS AS LOW AS THE UPPER 20S IN THE NORMALLY COLDER OUTLYING AREAS. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
000 WWUS74 KBMX 080410 NPWBMX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BIRMINGHAM AL 1010 PM CST WED NOV 7 2007 ...COLD AIR CONTINUES TO SPREAD ACROSS CENTRAL ALABAMA... .THE COLDEST AIR OF THE FALL SEASON SO FAR WILL CONTINUE TO SPREAD INTO CENTRAL ALABAMA OVERNIGHT. WITH CLEAR SKIES...DRY AIR... AND CALM WINDS...CONDITIONS WILL BE PERFECT FOR TEMPERATURES TO DROP BELOW FREEZING ACROSS THE ENTIRE AREA. ALZ011>015-017>029-081400- /O.CON.KBMX.FZ.W.0004.000000T0000Z-071108T1400Z/ MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN- CHEROKEE-CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR- TALLADEGA-CLAY-RANDOLPH- INCLUDING THE CITIES OF...HAMILTON...SULLIGENT...VERNON... FAYETTE...DOUBLE SPRINGS...JASPER...ONEONTA...GADSDEN... ANNISTON...CENTRE...HEFLIN...CARROLLTON...TUSCALOOSA... BIRMINGHAM...HOOVER...COLUMBIANA...PELHAM...ALABASTER... PELL CITY...MOODY...TALLADEGA...SYLACAUGA...ASHLAND...ROANOKE 1010 PM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... FREEZING TEMPERATURES ARE EXPECTED OVERNIGHT. THE LOWS WILL DROP TO AT LEAST 30 DEGREES IN MANY LOCATIONS. THE NORMALLY COOLER LOCATIONS IN NORTH CENTRAL ALABAMA CAN EXPECT TEMPERATURES IN THE MID TO UPPER 20S. MANY PLACES WILL HAVE FREEZING CONDITIONS FOR 4 OR MORE HOURS. THE QUICK WARM UP BEGINS BETWEEN 7 AND 8 AM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ ALZ030>050-081400- /O.CON.KBMX.FZ.W.0004.000000T0000Z-071108T1400Z/ SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-CHAMBERS- MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-BULLOCK- LEE-RUSSELL-PIKE-BARBOUR- INCLUDING THE CITIES OF...LIVINGSTON...EUTAW...GREENSBORO... MOUNDVILLE...MARION...CENTREVILLE...CLANTON...ROCKFORD... ALEXANDER CITY...DADEVILLE...VALLEY...LANETT...LAFAYETTE... DEMOPOLIS...LINDEN...SELMA...PRATTVILLE...FORT DEPOSIT... HAYNEVILLE...WETUMPKA...TALLASSEE...MONTGOMERY...TUSKEGEE... UNION SPRINGS...AUBURN...OPELIKA...PHENIX CITY...TROY...EUFAULA 1010 PM CST WED NOV 7 2007 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CST THURSDAY... WHILE SOME RURAL LOCATIONS BRIEFLY EXPERIENCED FREEZING CONDITIONS EARLY THIS MORNING...THE FIRST SIGNIFICANT WIDESPREAD FREEZE OF THE SEASON IS EXPECTED ACROSS THE AREA TONIGHT. THE LOWS WILL DROP TO AT LEAST 32 DEGREES IN MANY LOCATIONS. THE NORMALLY COOLER AND RURAL LOCATIONS CAN EXPECT TEMPERATURES IN THE UPPER 20S. MANY PLACES WILL HAVE FREEZING CONDITIONS FOR 3 OR MORE HOURS. THE QUICK WARM UP BEGINS BETWEEN 7 AND 8 AM. A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this freeze warning went out at Nov 7, 7:55 AM CST, 50 minutes earlier.
Area forecast discussion, Nov 7, 7:55 AM CST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 755 AM CST WED NOV 7 2007 .UPDATE...REMOVE FREEZE WARNING && .SHORT TERM...TODAY THROUGH TOMORROW. AFTER A CHILLY START TEMPERATURES ARE RAPIDLY WARMING THIS MORNING AND WILL END UP IN THE UPPER 50S NORTH AND LOW 60S SOUTH. FOR WEDNESDAY NIGHT/THURSDAY MORNING...ANOTHER COLD NIGHT WILL BE THE MAIN STORY. THIS TIME LOOK FOR MOST OF CENTRAL ALABAMA TO BE AT OR BELOW 32 DEGREES. THERE MAY BE A FEW LOCALES THAT REMAIN JUST ABOVE FREEZING IN THE SOUTHERN PORTIONS OF THE AREA...BUT FOR THE MOST PART THIS LOOKS TO BE AN AREA WIDE FREEZE POSSIBILITY. WITH A CURRENT FREEZE WARNING IN PLACE FOR THE NORTH...CONSENSUS SAYS TO HOLD OFF ISSUING A FREEZE WATCH/WARNING FOR NOW AND DEFER TO DAY SHIFT. 16/JRA .LONG TERM...FRIDAY THROUGH TUESDAY. GFS NOW INDICATING A LITTLE LOW LEVEL MOISTURE WITH THE WEAK SURFACE BOUNDARY ON FRIDAY BUT IS THE OUTLIER SO WILL KEEP A DRY FORECAST. PRECIPITABLE WATER REMAINS UNDER THREE QUARTERS OF AN INCH MAKING IT HARD TO SQUEEZE OUT ANY PRECIPITATION. TEMPERATURES AND DEW POINTS WILL TREND WARMER FRIDAY THROUGH THE WEEKEND WITH HIGHS BACK TO NEAR 70 DEGREES BY SUNDAY. AS A RESULT...THERE WILL BE NO ADDITIONAL FIRE WEATHER CONCERNS. MONDAY EVENING INTO TUESDAY...THE FORECAST GETS A BIT MORE TRICKY. FOR SEVERAL RUNS NOW...GUIDANCE HAS BEEN INDICATING A CLOSED LOW TRACKING ACROSS THE MISSISSIPPI RIVER VALLEY. TIMING IS STILL A BIT OF A QUESTION...BUT IT LOOKS LIKE THIS FEATURE SHOULD BEGIN TO IMPACT OUR AREA LATE MONDAY INTO TUESDAY. UPPER LEVEL DYNAMICS LOOK UNIMPRESSIVE AT THIS TIME BUT THERE IS A FAVORABLE LOW LEVEL JET AND THE 500 MB TROUGH STARTS TO TILT NEUTRAL TO SLIGHTLY NEGATIVE AS IT APPROACHES ALABAMA. WILL ADD STRONG STORM WORDING TO THE HAZARDOUS WEATHER OUTLOOK. STRONG SOUTHERLY FLOW SOUTHERLY FLOW BEGINNING ON MONDAY AHEAD OF THE SYSTEM WILL ENSURE PLENTY OF MOISTURE IS IN PLACE. IN FACT WE MAY EVEN NEED A LAKE WIND ADVISORY ON MONDAY BASED ON GUIDANCE WINDS. EXACT IMPACT OF THIS SYSTEM ON CENTRAL ALABAMA WILL BE LARGELY DICTATED BY THE TRACK OF THE UPPER LEVEL LOW. ECMWF HAS A TRACK MUCH FARTHER SOUTH AND WOULD LIKELY RESULT IN ONLY A STEADY LIGHT TO MODERATE RAIN FOR OUR AREA...WHILE THE GFSS TRACK ACROSS NORTHERN ALABAMA WOULD PLACE OUR AREA IN THE CONVECTIVE WARM SECTOR. LUCKILY WE STILL HAVE PLENTY OF TIME TO IRON OUT THE DETAILS. 12/SIRMON && .AVIATION...12Z AVIATION DISCUSSION. WINDS TO INCREASE TO 6 TO 9 KTS THIS AFTERNOON...BEFORE DECREASING AFTER 1Z. OTHERWISE VFR CONDITIONS THROUGH THE PERIOD. 16/JRA && .FIRE WEATHER... A VERY DRY AND COOL AIRMASS IS IN PLACE ACROSS THE AREA. AS THE AFTERNOON APPROACHES LOOK FOR THE AIRMASS TO MIX OUT AND DROP HUMIDITY VALUES INTO THE LOWER TO MID 20S FOR AT LEAST 4 HOURS ACROSS PORTIONS OF CENTRAL ALABAMA. A RED FLAG WARNING HAS BEEN ISSUED FOR THIS AFTERNOON. CONDITIONS WILL BE SIMILAR ON THURSDAY AS WELL...SO ISSUED A FIRE WEATHER WATCH FOR THURSDAY AFTERNOON. && .BMX WATCHES/WARNINGS/ADVISORIES... AL...RED FLAG WARNING IN EFFECT ALL ZONES TODAY NOON THROUGH 6 PM. FIRE WEATHER WATCH IN EFFECT ALL ZONES THURSDAY NOON THROUGH 6 PM. &&
Hazardous weather outlook, Nov 7, 7:50 AM CST, 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 750 AM CST WED NOV 7 2007 ALZ011>015-017>050-081300- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 750 AM CST WED NOV 7 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. A HIGH FIRE DANGER WILL BE IN PLACE THIS AFTERNOON FROM 12 PM TO 6 PM ACROSS ALL OF CENTRAL ALABAMA. A VERY DRY AIRMASS WILL BE IN PLACE AND ALLOW RELATIVE HUMIDITY VALUES TO FALL TO AND BELOW 25 PERCENT FOR 3 TO 4 HOURS. OUTDOOR BURNING SHOULD BE AVOIDED. TEMPERATURES LATE WEDNESDAY NIGHT INTO THURSDAY MORNING WILL BOTTOM OUT IN THE 28 TO 33 DEGREE RANGE...WITH THE COLDEST TEMPERATURES BEING ALONG AND NORTH OF INTERSTATE 20...WITH SOME OF THE USUALLY COLDER LOCATIONS REACHING THE MIDDLE 20S. A FREEZE WARNING...WILL AGAIN LIKELY BE NEEDED FOR THESE AREAS WEDNESDAY NIGHT INTO THURSDAY MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. A HIGH FIRE DANGER WILL ALSO BE IN PLACE ON THURSDAY AFTERNOON AS THE AREA REMAINS IN A VERY DRY AIRMASS. RELATIVE HUMIDITY VALUES TO FALL TO AND BELOW 25 PERCENT FOR AT LEAST 4 HOURS. ON TUESDAY...A FEW STRONG THUNDERSTORMS MAY BE BE POSSIBLE. THE MAIN THREATS AT THIS TIME APPEARS TO BE HAIL AND GUSTY WINDS. THERE ARE STILL SOME UNCERTAINTIES WITH THE TIMING AND LOCATION THAT WILL NEED TO BE DEALT WITH OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME. JRA
The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 7, 3:29 AM CST | Fire Weather Watch | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 11 hr |
| Nov 7, 3:29 AM CST | Red Flag Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 15 hr |
| Nov 7, 2:57 PM CST | Red Flag Warning | BMX | Autauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more | 27 hr |
Nearby
Freeze Warnings in Alabama, 2007Every freeze warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.